# SDR DL72S953811

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST, FOUND EXIT LIGHTS ABOVE BOTH WING EMERGENCY EXITS WERE INOP.  REPLACED BATTERY PACK M1086 AND LIGHTS NOW TEST GOOD.
